# SDR GTIA2015111501410

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 12,538 hours, 5,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Overwing Door
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OVERWING SLIDES SHOW DISARMED.  RE-ARMED ALL 4 EMERGENCY EXIT HATCH DOORS IAW AMM 52-21-11.  OPS CK'S GOOD.
